# SDR REXA2012052700775

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9153
- Aircraft time: 10,994 hours, 7,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13CD EMERGENCY LIGHT MISSING.  INSTALLED EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECKED GOOD.
